# SDR 96ZZZX1759

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Loose
- Location: Rt Sig Cond Unit
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

BIS - CREW REPORTED RIGHT ENGINE LOST POWER AND TORQUE FELL TO ZERO ON TAKEOFF ROLL.  MAINTENANCE CLEANED AND RESECURED CANNON PLUG ON RIGHT SIGNAL CONDITION UNIT.  SYSTEM OPS CHECK GOOD.  (X)
